American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 129 found      Go to page: 1 2 3 4 5

[91] J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$ . Proc. Amer. Math. Soc. 111 (1991) 683-693. MR 1050015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Akihito Uchiyama. On the characterization of $H\sp p({\bf R}\sp n)$ in terms of Fourier multipliers . Proc. Amer. Math. Soc. 109 (1990) 117-123. MR 1007515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Mark Leckband. A note on exponential integrability and pointwise estimates of Littlewood-Paley functions . Proc. Amer. Math. Soc. 109 (1990) 185-194. MR 1007504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jan-Olov Strömberg and Richard L. Wheeden. Weighted norm estimates for the Fourier transform with a pair of weights . Trans. Amer. Math. Soc. 318 (1990) 355-372. MR 1002924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] James E. Daly and Keith Phillips. On the classification of homogeneous multipliers bounded on $H\sp 1({\bf R}\sp 2)$ . Proc. Amer. Math. Soc. 106 (1989) 685-696. MR 957264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Shuichi Sato. An atomic decomposition for parabolic $H\sp p$ spaces on product domains . Proc. Amer. Math. Soc. 104 (1988) 185-192. MR 958064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Wolfgang Hensgen. On complementation of vector-valued Hardy spaces . Proc. Amer. Math. Soc. 104 (1988) 1153-1162. MR 933514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Takahiko Nakazi. Weighted norm inequalities and uniform algebras . Proc. Amer. Math. Soc. 103 (1988) 507-512. MR 943075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Oscar Blasco. Hardy spaces of vector-valued functions: duality . Trans. Amer. Math. Soc. 308 (1988) 495-507. MR 951618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Steven G. Krantz. Fatou theorems on domains in ${\mathbf{C}}^n$. Bull. Amer. Math. Soc. 16 (1987) 93-96. MR 866022.
Abstract, references, and article information   
View Article: PDF

[107] Cristina T. Zorko. Morrey space . Proc. Amer. Math. Soc. 98 (1986) 586-592. MR 861756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Gustavo Corach and Fernando Daniel Suárez. On the stable range of uniform algebras and $H\sp \infty$ . Proc. Amer. Math. Soc. 98 (1986) 607-610. MR 861760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Björn Jawerth. The $K$-functional for $H\sp p$ and BMO in the poly-disk . Proc. Amer. Math. Soc. 98 (1986) 232-238. MR 854025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Björn Jawerth and Alberto Torchinsky. A note on real interpolation of Hardy spaces in the polydisk . Proc. Amer. Math. Soc. 96 (1986) 227-232. MR 818449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[112] R. Fefferman. A note on Carleson measures in product spaces . Proc. Amer. Math. Soc. 93 (1985) 509-511. MR 774014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Michael Frazier. Subspaces of ${\rm BMO}({\bf R}\sp n)$ . Trans. Amer. Math. Soc. 290 (1985) 101-125. MR 787957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Angel E. Gatto, Cristian E. Gutiérrez and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ spaces . Trans. Amer. Math. Soc. 289 (1985) 575-589. MR 784004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Wayne Stewart Smith. ${\rm BMO}(\rho)$ and Carleson measures . Trans. Amer. Math. Soc. 287 (1985) 107-126. MR 766209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] A. Baernstein II and E. T. Sawyer. Embedding and multiplier theorems for $H^P({\bf R}^n)$. Memoirs of the AMS 53 (1985) MR 776176.
Book volume table of contents

[117] Jan-Olov Strömberg and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ and $L\sp p$ spaces . Trans. Amer. Math. Soc. 287 (1985) 293-321. MR 766221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Björn Jawerth. The $K$-functional for $H\sp{1}$ and BMO . Proc. Amer. Math. Soc. 92 (1984) 67-71. MR 749893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Sergei V. Hruščev. A description of weights satisfying the $A\sb{\infty }$ condition of Muckenhoupt . Proc. Amer. Math. Soc. 90 (1984) 253-257. MR 727244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Mario Milman. Fourier type and complex interpolation . Proc. Amer. Math. Soc. 89 (1983) 246-248. MR 712631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 129 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia